Volume 4 Number 1
January 2007
Article Contents
Ai-Guo Wu and Guang-Ren Duan. On Delay-independent Stability Criteria for Linear Time-delay Systems. International Journal of Automation and Computing, vol. 4, no. 1, pp. 95-100, 2007. doi: 10.1007/s11633-007-0095-3
Cite as: Ai-Guo Wu and Guang-Ren Duan. On Delay-independent Stability Criteria for Linear Time-delay Systems. International Journal of Automation and Computing, vol. 4, no. 1, pp. 95-100, 2007. doi: 10.1007/s11633-007-0095-3

On Delay-independent Stability Criteria for Linear Time-delay Systems

  • Received: 2006-07-05
Fund Project:

This work was supported by the Chinese Outstanding Youth Foundation under Grant (No.69925308);by Program for Changjiang Scholars and Innovative Research Team in University.

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (2814) PDF downloads (2370) Citations (0)

On Delay-independent Stability Criteria for Linear Time-delay Systems

Fund Project:

This work was supported by the Chinese Outstanding Youth Foundation under Grant (No.69925308);by Program for Changjiang Scholars and Innovative Research Team in University.

Abstract: Several LMI representations for delay-independence stability are proposed by applying Projection Lemma and the so- calledSmall Scalar Method.These criteria realize the elimination of the products coupling the system matrices and Lyapunov matrices by introducing some additional matrices.When they are applied to robust stability analysis for polytopic uncertain systems, the vertex-dependent Lyapunov functions are allowed,so less conservative results can be obtained.A numerical example is employed to illustrate the effect of these proposed criteria.

Ai-Guo Wu and Guang-Ren Duan. On Delay-independent Stability Criteria for Linear Time-delay Systems. International Journal of Automation and Computing, vol. 4, no. 1, pp. 95-100, 2007. doi: 10.1007/s11633-007-0095-3
Citation: Ai-Guo Wu and Guang-Ren Duan. On Delay-independent Stability Criteria for Linear Time-delay Systems. International Journal of Automation and Computing, vol. 4, no. 1, pp. 95-100, 2007. doi: 10.1007/s11633-007-0095-3
Reference (11)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return